# SDR AALA202008259018

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED PASSENGER CREW DOOR 844 LIGHT EMERGENCY EXIT ASSEMBLY. REPLACED PASSENGER CREW DOOR 844 LIGHT EMERGENCY EXIT  ASSEMBLY PER AMM 33-51-13-400-001-A.
